# SDR SIMA201906187002

- Difficulty date: June 17, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N281NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000801
- Aircraft time: 24 hours, 11 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL ON FINAL ON FLIGHT DECK AND FORWARD GALLEY-C/A-RAN ENGINES AND APU WITH CREW PER EMB 175 FIM 21-20-00 NO DEFECTS FOUND INSPECTED LIGHT BALLIST EMEREGENCY FLASH LIGHTS FWD AND AFT GALLEY AVONICICS BAYS NO DEFECTS NOTED AC OK FOR SERVICE THIS STATION.
